# SDR USAA051484

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 727e, S8r-S9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME DAMAGED STA 727E, S8R-S9R.  REMOVED DAMAGE INSTALLED ANGLED DOUBLER AND ANGLED TRIPLER IAW TYP REP 53-10-20, DEFECT SIZE: FUSELAGE FRAME CRACKED AT RT PSU RAIL ATTACH BRACKET.
